Alert archive / Indiana / Special Weather Statements in 2017
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jul 10, 2017, 4:13 AM EDT for Allen County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2017, 4:13 AM EDT (08:13 UTC)
- Expired
- Jul 10, 2017, 4:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Northern Indiana
County Allen County, IN
The radar
The Northern Indiana radar (KIWX), 79 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
196 WWUS83 KIWX 100813 SPSIWX Special Weather Statement National Weather Service Northern Indiana 413 AM EDT MON JUL 10 2017 INZ018-026-027-OHZ015-024-100845- Adams-Allen-Wells-Van Wert-Paulding- 413 AM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN... NORTHEASTERN WELLS...NORTHERN ADAMS...SOUTHWESTERN PAULDING AND NORTHWESTERN VAN WERT COUNTIES... At 413 AM EDT, a strong thunderstorm was located near Ossian, moving east at 25 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Fort Wayne, Decatur, Ossian, Monroeville, Payne, Convoy, Middletown, Middlebury, Preble, Dixon, Magley, Poe, Hessen Cassel, Monmouth, Zulu, Maples, Mcgill, Tocsin, Hoagland and Tillman. This includes Interstate 469 between mile markers 5 and 6, and between mile markers 9 and 16. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4082 8515 4100 8518 4108 8473 4081 8469 TIME...MOT...LOC 0813Z 264DEG 21KT 4092 8509 $$ NWS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jul 10, 3:30 AM EDT, 43 minutes earlier.
Area forecast discussion, Jul 10, 3:30 AM EDT, 43 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 330 AM EDT Mon Jul 10 2017 .SYNOPSIS... Issued at 330 AM EDT Mon Jul 10 2017 Two rounds of showers and storms are expected today. The first will arrive this morning with isolated heavy rain and gusty winds possible. The second round will arrive this evening with damaging winds...hail...and heavy rain possible. This heavy rain could cause isolated flooding...especially in areas that saw heavy rain on Friday. A brief break is expected on Tuesday but additional storms are expected Wednesday into Thursday. Heat and humidity values will steadily increase through the middle of the week. && .SHORT TERM...(Today and Tonight) Issued at 330 AM EDT Mon Jul 10 2017 MCS rolling across the Upper Midwest as expected this morning, fueled by steep midlevel lapse rates, strong shear, and nearly 3000 J/kg of MUCAPE with excellent LLJ and associated moisture transport. Forward propagating Corfidi vectors and thickness lines continue to suggest more of an eastward turn this morning with main area of convection moving into our CWA around 12Z. (Additional SCT storms will likely continue in our east as well.) MCS maintenance parameters not as favorable over our area with weaker midlevel lapse rates and less supportive mean flow/shear (southerly 0-2 km SR winds also less favorable with eastward hook into our area). While the threat for an organized MCS/significant severe weather event is low, ample 850mb moisture advection (850mb dewpoints near 15C) and still modest lapse rates aloft will support up to 2000 J/kg of MUCAPE with enough flow to support an isolated damaging wind/hail threat. MCS actually already looking a bit ragged on radar mosaic and suspect impinging LLJ will favor additional development ahead of the main line, beginning in our NW in a few hours. While isolated severe threat is possible, heavy rain and flooding will be larger concern. Widespread area of moderate rain seen on radar mosaic and expect this will envelope our CWA later this morning. Atmospheric moisture is not extremely high but PW values are over 1.5 inches and warm cloud depths are around 12 kft. However, HRRR indicating more of a north-south orientation to the line with limited backbuilding/ training potential and upstream rainfall reports so far have not been particularly impressive for most areas. Main concern for flash flooding will be in areas impacting by Friday's rain. Corridor of Friday's rain was intense but also narrow with very little precip on either side. Therefore expect just isolated flooding threat and will hold with just ESF/HWO for now. Question remains what the impact of this morning convection will be on afternoon/evening activity. Typically this morning convection would trash our evening chances but as previously noted, tremendous low level moisture advection anticipated with 40+ kt LLJ sending a pronounced 850mb theta-e ridge into our region from the Central Plains. 850mb dewpoints approach 18C with PW values climbing near 2 inches. While the impact of morning storms remains somewhat unclear, this moisture advection (in concert with midlevel lapse rates climbing to 7 C/km) would suggest enough instability for a second round of strong/severe storms this evening as SBCAPE values potentially climb to near 3000 J/kg by 00Z. And with 40+ kts at 850mb and tremendous veering through the column, it will not take much to produce organized clusters of storms with damaging winds. While the threat of tornadoes is low due to lack of significantly backed near-surface wind/"hockey-stick" hodographs, they cannot be ruled out given good 0-1km shear/helicity and relatively low LCL's in moist environment. Deep layer shear of 35-40 kts also supports potential for supercells, assuming adequate instability, with hail also a concern. Best chances of severe weather likely along and south of US-30 in the 21-06Z timeframe as suggested by the WRF-ARW given potentially less impact from morning activity and better proximity to best moisture plume. However, difficult to rule out the northern counties either. Heavy rain/flooding also obviously a concern if instability field does recover and support widespread/ sustained updrafts. Will defer to day shift to nail down details with benefit of seeing exactly how AM convection evolves but the threat for both severe weather and flooding is certainly there. && .LONG TERM...(Tuesday through Sunday) Issued at 330 AM EDT Mon Jul 10 2017 Bright side to today's very active weather is that most 00Z guidance now suggest enough ridging/subsidence in highly worked-over environment to push boundary south of our area on Tuesday and give a break from busy weather. A few storms possible in our far south Tues afternoon but most of the CWA now appears dry and have cut back PoPs even further. Break will be relatively short-lived though as next trough approaches the northern Lakes and increasing/backing low level flow will send front northward again late Tues night/Wed. Some brief strong storms/heavy rain may be possible early Wed morning (especially in our north) but best isentropic ascent and moisture convergence appear to focus over central MI on Wed with our CWA in capped warm sector. Better chances will arrive Wed night into Thu as cold front finally pushes south and scours out moisture/instability. Severe weather will be possible with this cold front given moderate instability, decent shear, and good forcing. Much will depend on exact timing though, which is a bit uncertain at this range. Dry to end the work week but secondary cold front possible sometime late Saturday per both latest GFS and ECMWF. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) Issued at 108 AM EDT Mon Jul 10 2017 Generally vfr conditions during this taf period, but there will be some TSRA with lower flight conditions at times. Strong low warm advection providing lift for sct shra/ts development over nrn IN in past hour. This activity should impact FWA early this morning. Sufficient instability in place to allow MCS over the upr Midwest to track se across nrn IN between 10-15z resulting in tsra with mvfr conditions or lower at the terminals in this timeframe. Sct TSRA expected to redevelop late this aftn/eve as airmass destabilizes with diurnal heating and low currently over nw IA moves east to srn Lake Michigan. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 9, 4:08 PM EDT, 12 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 408 PM EDT Sun Jul 9 2017 INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015- 016-024-025-102015- Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 408 PM EDT Sun Jul 9 2017 This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...This afternoon and Tonight There is a chance of thunderstorms tonight, mainly overnight. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms will be likely Monday morning. Widespread severe weather is not expected, but an isolated strong to severe thunderstorm is possible with isolated damaging winds and locally heavy rainfall as the main threats. Additional thunderstorms are expected to develop Monday afternoon and evening. There is a slight risk of severe thunderstorms Monday afternoon and evening, mainly across northern Indiana and northwest Ohio. Locally heavy rainfall is also possible. Additional rounds of thunderstorms are expected mainly Tuesday night through Wednesday. Locally heavy rainfall and severe weather are possible, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-004-012>015-020-022-MIZ077-102015- La Porte-St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White- Cass IN-Berrien- 408 PM EDT Sun Jul 9 2017 /308 PM CDT Sun Jul 9 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...This afternoon and Tonight Thunderstorms will become likely toward daybreak. Widespread severe weather is not expected, but isolated damaging wind gusts and locally heavy rainfall are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms will be likely Monday morning. Widespread severe weather is not expected, but an isolated strong to severe thunderstorm is possible with isolated damaging winds and locally heavy rainfall as the main threats. Additional thunderstorms are expected to develop Monday afternoon and evening. There is a slight risk of severe thunderstorms Monday afternoon and evening, mainly across northern Indiana and northwest Ohio. Locally heavy rainfall is also possible. Additional rounds of thunderstorms are expected mainly Tuesday night through Wednesday. Locally heavy rainfall and severe weather are possible, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-102015- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 408 PM EDT Sun Jul 9 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and Tonight Thunderstorms will become likely late tonight. There is a low risk for thunderstorms producing wind gusts in excess of 40 knots late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Several rounds of thunderstorms are expected Monday through Thursday. Some of these storms may be strong to severe. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Jul 10, 12:53 AM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1253 AM EDT MON JUL 10 2017
INZ023-024-032-100530-
Wabash-Miami-Grant-
1253 AM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WABASH...
NORTHWESTERN GRANT AND SOUTHERN MIAMI COUNTIES...
At 1252 AM EDT, a strong thunderstorm was located over Bunker Hill,
or near Peru, moving east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Peru, Wabash, Grissom Afb, Bunker Hill, Wells, Miami, Erie, Amboy,
Richvalley, Santa Fe, Treaty, Peoria, Somerset and Nead.
LAT...LON 4059 8616 4063 8617 4077 8617 4086 8580
4059 8575
TIME...MOT...LOC 0452Z 261DEG 16KT 4069 8608
NWSSpecial weather statement, Jul 10, 1:51 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Northern Indiana
151 AM EDT MON JUL 10 2017
INZ025-026-100615-
Huntington-Wells-
151 AM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTINGTON AND
SOUTHERN WELLS COUNTIES...
At 150 AM EDT, a strong thunderstorm was located 7 miles south of
Markle, or 10 miles west of Bluffton, moving east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bluffton, Warren, Poneto, Vera Cruz, Travisville, Craigville,
Wellsburg, Reiffsburg, Murray, Liberty Center, Mount Zion, Plum Tree,
North Oaks, Buckeye, Rockford and Curryville.
This includes Interstate 69 in Indiana between mile markers 278 and
283.
LAT...LON 4065 8538 4068 8544 4079 8544 4083 8507
4062 8507
TIME...MOT...LOC 0550Z 272DEG 21KT 4072 8538
NWSSpecial weather statement, Jul 10, 2:22 AM EDT, 1 hour 51 minutes before
Special Weather Statement National Weather Service Northern Indiana 222 AM EDT MON JUL 10 2017 INZ017-018-025-026-100645- Whitley-Huntington-Allen-Wells- 222 AM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEN...SOUTHERN WHITLEY...NORTHERN HUNTINGTON AND NORTHEASTERN WELLS COUNTIES... At 222 AM EDT, a strong thunderstorm was located near Huntington, moving east at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Fort Wayne, Huntington, Ossian, Andrews, Aboite, Roanoke, Zanesville, Laud, Nine Mile, Bowerstown, Yoder, Dunfee, Goblesville, Bracken, Tunker, Washington Center, Arcola, Mahon, Rolling Hills and Luther. This includes the following highways... Interstate 469 between mile markers 0 and 8. Interstate 69 in Indiana between mile markers 289 and 309. LAT...LON 4086 8560 4104 8564 4113 8516 4086 8512 TIME...MOT...LOC 0622Z 263DEG 26KT 4096 8555 NWS
Special weather statement, Jul 10, 2:38 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Northern Indiana
238 AM EDT MON JUL 10 2017
MIZ081-OHZ001-100715-
Hillsdale-Williams-
238 AM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HILLSDALE AND NORTHERN
WILLIAMS COUNTIES...
At 237 AM EDT, a strong thunderstorm was located near Reading, or 12
miles southwest of Hillsdale, moving east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Hudson, Pioneer, Reading, Long Lake, Cambria, Pittsford, Ransom,
Waldron, Camden, Montgomery, Bear Lake, Prattville, Alvordton,
Bridgewater Center, Lake Wilson, Frontier, Nettle Lake, Lake Seneca,
Shadyside and Betzer.
LAT...LON 4171 8436 4170 8440 4163 8440 4166 8480
4188 8482 4190 8436
TIME...MOT...LOC 0637Z 270DEG 26KT 4177 8477
NWSSpecial weather statement, Jul 10, 2:55 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Northern Indiana
255 AM EDT MON JUL 10 2017
INZ018-025-026-100730-
Huntington-Allen-Wells-
255 AM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEN...
NORTHEASTERN HUNTINGTON AND NORTH CENTRAL WELLS COUNTIES...
At 255 AM EDT, a strong thunderstorm was located over Huntington,
moving east at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Huntington, Markle, Aboite, Roanoke, Zanesville, Uniondale,
Bowerstown and Mahon.
This includes the following highways...
Interstate 469 near mile marker 8.
Interstate 69 in Indiana between mile markers 283 and 297.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4094 8554 4101 8536 4100 8534 4102 8533
4103 8530 4079 8523 4077 8548
TIME...MOT...LOC 0655Z 256DEG 15KT 4089 8546
NWSSpecial weather statement, Jul 10, 4:13 AM EDT, 0 minutes before
Special Weather Statement National Weather Service Northern Indiana 413 AM EDT MON JUL 10 2017 INZ018-026-027-OHZ015-024-100845- Adams-Allen-Wells-Van Wert-Paulding- 413 AM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN... NORTHEASTERN WELLS...NORTHERN ADAMS...SOUTHWESTERN PAULDING AND NORTHWESTERN VAN WERT COUNTIES... At 413 AM EDT, a strong thunderstorm was located near Ossian, moving east at 25 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Fort Wayne, Decatur, Ossian, Monroeville, Payne, Convoy, Middletown, Middlebury, Preble, Dixon, Magley, Poe, Hessen Cassel, Monmouth, Zulu, Maples, Mcgill, Tocsin, Hoagland and Tillman. This includes Interstate 469 between mile markers 5 and 6, and between mile markers 9 and 16. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4082 8515 4100 8518 4108 8473 4081 8469 TIME...MOT...LOC 0813Z 264DEG 21KT 4092 8509 NWS
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:23 PM EDT | River Flood Watch | IWX | Fulton, Marshall, Pulaski, Starke | 5 days |
| Jul 10, 12:53 AM EDT | Special Weather Statement | IWX | Miami | 37 min |
| Jul 10, 1:51 AM EDT | Special Weather Statement | IWX | Wells | 24 min |
| Jul 10, 2:22 AM EDT | Special Weather Statement | IWX | Whitley | 23 min |
| Jul 10, 2:55 AM EDT | Special Weather Statement | IWX | Huntington | 35 min |
| Jul 10, 3:11 AM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells | 49 min |
| Jul 10, 4:46 AM EDT | Special Weather Statement | IWX | Adams | 29 min |
| Jul 10, 8:51 AM EDT | Special Weather Statement | IWX | Noble | 39 min |
| Jul 10, 9:00 AM EDT | Special Weather Statement | IWX | Fulton, Kosciusko, Marshall | 45 min |
| Jul 10, 9:09 AM EDT | Special Weather Statement | IWX | Huntington | 36 min |
| Jul 10, 9:15 AM EDT | Special Marine Warning | IWX | 90 min | |
| Jul 10, 9:20 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall, Saint Joseph, Whitley | 40 min |
| Jul 10, 9:47 AM EDT | Special Weather Statement | IWX | LaGrange, Noble | 58 min |
| Jul 10, 9:54 AM EDT | Areal Flood Advisory | IWX | DeKalb, Elkhart, Kosciusko, LaGrange, Noble, Steuben | 111 min |
| Jul 10, 10:09 AM EDT | Areal Flood Advisory | IWX | Adams, Allen, Huntington, Wells | 111 min |
| Jul 10, 10:53 AM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 3 days |
| Jul 10, 2:49 PM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, Fulton, Grant and 10 more | 11 hr |
| Jul 10, 5:02 PM EDT | Special Weather Statement | IWX | Fulton | 43 min |
| Jul 10, 6:52 PM EDT | Special Weather Statement | IWX | White | 53 min |
| Jul 10, 7:40 PM EDT | Special Weather Statement | IWX | Cass | 50 min |
| Jul 10, 7:48 PM EDT | Tornado Warning | IWX | Cass | 42 min |
| Jul 10, 7:55 PM EDT | Tornado Warning | IWX | Miami, Wabash | 50 min |
| Jul 10, 4:15 AM EDT | Special Weather Statement | IWX | Fulton | 30 min |
| Jul 10, 4:17 AM EDT | Special Weather Statement | IWX | Fulton | 28 min |
| Jul 10, 4:47 AM EDT | Special Weather Statement | IWX | Henry | 28 min |
| Jul 10, 6:19 AM EDT | Special Weather Statement | IWX | Putnam | 26 min |
| Jul 10, 6:50 AM EDT | Special Weather Statement | IWX | Putnam | 25 min |
| Jul 10, 8:52 AM EDT | Special Weather Statement | IWX | Fulton, Henry, Putnam | 23 min |
| Jul 10, 10:16 AM EDT | Areal Flood Advisory | IWX | Defiance, Fulton, Henry, Williams | 119 min |
| Jul 10, 11:21 AM EDT | River Flood Watch | IWX | Defiance, Fulton, Williams | 5 days |
| Jul 10, 11:36 AM EDT | Areal Flood Advisory | IWX | Fulton, Williams | 3 hr |
| Jul 10, 11:53 AM EDT | Special Weather Statement | IWX | Allen | 22 min |
| Jul 10, 2:03 PM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
| Jul 10, 2:38 AM EDT | Special Weather Statement | IWX | Hillsdale | 37 min |
| Jul 10, 5:57 AM EDT | Special Weather Statement | IWX | Cass | 33 min |
Nearby
Special Weather Statements in Indiana, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.